# SDR SWAA2021100417811

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 827+6; L.B.L. 22; W.L. 154. ; / [18] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS 727-847; LBL 22 IAW SRM 51-40-02; DWG#146A7500.; [19] INSPECTION COMPLETE
